Alert archive / Vermont / Wind Advisories in 2006
Wind Advisory 1, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Jan 17, 2006, 4:12 AM EST for 5 counties in Vermont; 4 counties in New York. It took effect at Jan 17, 2006, 4:07 PM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2006, 4:12 AM EST (09:12 UTC)
- In effect from
- Jan 17, 2006, 4:07 PM EST
- Expired
- Jan 19, 2006, 3:26 AM EST
- In force
- 35 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1480 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBTV 170912 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 412 AM EST TUE JAN 17 2006 ...VERY WINDY CONDITIONS WILL DEVELOP ACROSS THE ADIRONDACKS AND GREEN MOUNTAINS TONIGHT... .THE COMBINATION OF HIGH PRESSURE LOCATED OVER NORTHERN MAINE AND DEVELOPING LOW PRESSURE TRACKING FROM THE MISSISSIPPI VALLEY INTO THE CENTRAL GREAT LAKES...WILL CREATE VERY WINDY CONDITIONS TONIGHT. THIS STRONG PRESSURE GRADIENT IS EXPECTED TO PRODUCE SOUTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH...ACROSS THE NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS IN VERMONT BY THIS EVENING. THESE VERY STRONG WINDS WILL CONTINUE OVERNIGHT AND DIMINISH ON WEDNESDAY MORNING AS PRECIPITATION OVERSPREADS THE NORTH COUNTRY. NYZ029>031-034-VTZ016>019-172100- /O.NEW.KBTV.WI.Y.0001.060118T0000Z-060118T1200Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 412 AM EST TUE JAN 17 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY...FOR THE NORTHERN ADIRONDACKS OF NEW YORK AND WESTERN SLOPES OF THE GREEN MOUNTAINS IN VERMONT...FOR SOUTHEAST WINDS OF 30 TO 40 MPH AND GUSTS TO 50 MPH. SOUTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS EVENING ACROSS THE HIGHER ELEVATIONS OF NORTHERN NEW YORK AND WESTERN SLOPES OF THE GREEN MOUNTAINS...AND CONTINUE OVERNIGHT. THE THREAT FOR STRONG WINDS WILL GRADUALLY DIMINISH WEDNESDAY MORNING AS PRECIPITATION OVERSPREADS THE AREA. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE WITH THE POSSIBILITY OF DOWNED TREES AND POWER LINES. DRIVING MAY ALSO BECOME DIFFICULT TONIGHT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ TABER
7 follow-up statements
000 WWUS71 KBTV 172107 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 407 PM EST TUE JAN 17 2006 ...VERY WINDY CONDITIONS WILL DEVELOP ACROSS THE PORTIONS OF THE NORTH COUNTRY FROM THE GREEN MOUNTAINS WEST ACROSS NORTHERN NEW YORK... .A STORM SYSTEM MOVING THROUGH THE GREAT LAKES REGION TONIGHT...AND INTO CANADA WEDNESDAY...WILL RESULT IN INCREASING WINDS LATER TONIGHT AND WEDNESDAY ACROSS THE AREA. NYZ028-035-VTZ001-002-005-009-011-180515- /O.EXB.KBTV.WI.Y.0001.060118T0500Z-060119T0000Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURG...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND 407 PM EST TUE JAN 17 2006 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST WEDNESDAY...FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH LATE TONIGHT...AND AGAIN DURING WEDNESDAY AFTERNOON. THESE WINDS WILL BE ESPECIALLY STRONG ACROSS THE HIGHER TERRAIN...WITH SOME WIND GUSTS TO 45 MPH POSSIBLE. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ NYZ026-027-087-180515- /O.EXB.KBTV.WI.Y.0001.060118T0300Z-060119T0000Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 407 PM EST TUE JAN 17 2006 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY...FOR THE ST LAWRENCE VALLEY REGION. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH LATE TONIGHT...INTO LATE WEDNESDAY MORNING. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ NYZ029>031-034-VTZ016>019-180515- /O.EXT.KBTV.WI.Y.0001.060118T0300Z-060119T0000Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 407 PM EST TUE JAN 17 2006 ...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY...ACROSS THE ADIRONDACKS OF NEW YORK AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS IN VERMONT. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH LATER TONIGHT INTO WEDNESDAY MORNING. THE THREAT FOR STRONG WINDS WILL GRADUALLY DIMINISH WEDNESDAY AFTERNOON. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ HOGAN
000 WWUS71 KBTV 180252 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 952 PM EST TUE JAN 17 2006 ...VERY WINDY CONDITIONS WILL DEVELOP ACROSS THE PORTIONS OF THE NORTH COUNTRY FROM THE GREEN MOUNTAINS WEST ACROSS NORTHERN NEW YORK... .A STORM SYSTEM MOVING ACROSS THE NORTHERN GREAT LAKES TONIGHT WILL MOVE INTO CANADA ON WEDNESDAY. THIS WILL RESULT IN INCREASING WINDS OVERNIGHT...WHICH WILL CONTINUE INTO WEDNESDAY. NYZ029>031-034-VTZ016>019-180900- /O.CON.KBTV.WI.Y.0001.060118T0300Z-060119T0000Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 952 PM EST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY FOR THE ADIRONDACKS OF NEW YORK AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS. IT REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH LATER TONIGHT INTO WEDNESDAY MORNING. THE THREAT FOR STRONG WINDS WILL GRADUALLY DIMINISH WEDNESDAY AFTERNOON. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS... COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ NYZ028-035-VTZ001-002-005-009-011-180900- /O.CON.KBTV.WI.Y.0001.060118T0500Z-060119T0000Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURG...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND 952 PM EST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK. IT IS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 7 PM EST WEDNESDAY. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT...AND AGAIN DURING WEDNESDAY AFTERNOON. THESE WINDS WILL BE ESPECIALLY STRONG ACROSS THE HIGHER TERRAIN...WITH SOME WIND GUSTS TO 45 MPH POSSIBLE. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS... COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ NYZ026-027-087-180900- /O.CON.KBTV.WI.Y.0001.060118T0300Z-060119T0000Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 952 PM EST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY FOR THE ST LAWRENCE VALLEY REGION. IT REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT WITH GUSTS TO 45 MPH POSSIBLE. THE WINDS WILL CONTINUE INTO LATE WEDNESDAY MORNING. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS... COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$
000 WWUS71 KBTV 180857 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 357 AM EST WED JAN 18 2006 ...VERY WINDY CONDITIONS WILL CONTINUE ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS TODAY AND REDEVELOP TONIGHT ACROSS NORTHERN NEW YORK... .A STRONG AREA OF LOW PRESSURE LOCATED ACROSS THE CENTRAL GREAT LAKES WILL DEEPEN AS IT MOVES INTO SOUTHERN CANADA TODAY. THIS COMBINED WITH HIGH PRESSURE LOCATED OVER EASTERN MAINE WILL CONTINUE TO PRODUCE A TIGHT PRESSURE GRADIENT ACROSS THE NORTH COUNTRY TODAY. WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN STILL BE ANTICIPATED ACROSS THE HIGHER ELEVATIONS OF THE WESTERN SLOPES OF THE GREEN MOUNTAINS TODAY. MEANWHILE...THE COMBINATION OF PRECIPITATION AND A STABLE LAYER NEAR THE SURFACE WILL PREVENT THIS WINDS FROM MIXING DOWN TO THE GROUND ACROSS THE CHAMPLAIN VALLEY AND NORTHERN NEW YORK. HOWEVER...LATE THIS AFTERNOON A STRONG COLD FRONT WILL BE MOVING ACROSS NORTHERN NEW YORK AND VERMONT. THIS WILL ONCE AGAIN DEVELOP LOW LEVEL CONDITIONS FAVORABLE TO MIX STRONGER WINDS ALOFT DOWN TO THE SURFACE...ESPECIALLY ACROSS THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACK MOUNTAINS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL REDEVELOP ACROSS THIS REGION BY TONIGHT AND CONTINUE INTO EARLY THURSDAY MORNING...BEFORE GRADUALLY DIMINISHING BY 7AM THURSDAY MORNING. NYZ026-027-029>031-034-087-182100- /O.CAN.KBTV.WI.Y.0001.000000T0000Z-060119T0000Z/ /O.EXB.KBTV.WI.Y.0001.060119T0000Z-060119T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR 357 AM EST WED JAN 18 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY...FOR THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACKS OF NEW YORK. THIS REPLACES THE PREVIOUS WIND ADVISORY THAT WAS IN EFFECT UNTIL 7PM THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS EVENING ACROSS THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK. THESE WINDS WILL CONTINUE OVERNIGHT AND DIMINISH TOWARD THURSDAY MORNING. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS... COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ NYZ028-035-VTZ001-002-005-009-011-181000- /O.CAN.KBTV.WI.Y.0001.000000T0000Z-060119T0000Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURG...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND 357 AM EST WED JAN 18 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR THE CHAMPLAIN VALLEY AND WESTERN RUTLAND COUNTY. THE THREAT FOR STRONG WINDS HAS DECREASED ACROSS THE CHAMPLAIN VALLEY AS PRECIPITATION CONTINUES TO OVERSPREAD THE REGION. YOU CAN STILL EXPECT SOUTH WINDS OF 1O TO 20 MPH WITH GUSTS TO 30 MPH. $$ VTZ016>019-182100- /O.CON.KBTV.WI.Y.0001.000000T0000Z-060119T0000Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 357 AM EST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS UNTIL 7 PM EST THIS EVENING. SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS THROUGH EARLY THIS AFTERNOON. THE THREAT FOR STRONG WINDS WILL GRADUALLY DIMINISH BY LATE THIS AFTERNOON. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS... COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ TABER
000 WWUS71 KBTV 182002 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 302 PM EST WED JAN 18 2006 ...STRONG WINDS WILL CONTINUE ACROSS THE ADIRONDACKS AND ST LAWRENCE VALLEY TONIGHT... .AN AREA OF STRONG LOW PRESSURE OVER THE NORTHEAST CORNER OF NEW YORK STATE LATE THIS AFTERNOON...WILL MOVE ACROSS QUEBEC TONIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH WILL OCCUR ACROSS THE ADIRONDACKS AND ST LAWRENCE VALLEY REGION OF NORTHERN NEW YORK LATE THIS AFTERNOON AND TONIGHT...BEFORE DIMINISHING TOWARD MORNING. NYZ026-027-029>031-034-087-190415- /O.EXT.KBTV.WI.Y.0001.060118T2100Z-060119T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR 302 PM EST WED JAN 18 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... THE WIND ADVISORY IS IN EFFECT UNTIL 7 AM EST THURSDAY FOR THE ADIRONDACKS AND ST LAWRENCE VALLEY OF NORTHERN NEW YORK. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH ACROSS THE SAINT LAWRENCE VALLEY...WILL SPREAD ACROSS THE ADIRONDACKS OF NEW YORK BY EVENING. WINDS WILL SLOWLY DIMINISH TOWARD MORNING. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS... COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ VTZ016>019-190000- /O.CON.KBTV.WI.Y.0001.000000T0000Z-060119T0000Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 302 PM EST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR THE HIGHER TERRAIN OF THE WESTERN SLOPES OF THE GREEN MOUNTAINS. WINDS OF 15 TO 30 MPH WITH BRIEF GUSTS TO 45 TO 50 MPH WILL CONTINUE TO DIMINISH LATE THIS AFTERNOON. THE THREAT FOR STRONG WINDS WILL CONTINUE TO DIMINISH THIS EVENING...ALTHOUGH GUSTY WINDS WILL CONTINUE. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS... COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$ HOGAN
000 WWUS71 KBTV 190017 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 717 PM EST WED JAN 18 2006 ...STRONG WINDS WILL CONTINUE ACROSS THE ADIRONDACKS AND ST LAWRENCE VALLEY TONIGHT... .AN AREA OF STRONG LOW PRESSURE OVER SOUTHERN QUEBEC THIS EVENING WILL MOVE NORTHEAST OVERNIGHT... WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL OCCUR ACROSS THE ADIRONDACKS AND ST LAWRENCE VALLEY REGION OF NORTHERN NEW YORK TONIGHT...BEFORE DIMINISHING TOWARD MORNING. VTZ016>019-190130- /O.EXP.KBTV.WI.Y.0001.000000T0000Z-060119T0000Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 717 PM EST WED JAN 18 2006 ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ALLOWED THE WIND ADVISORY FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS TO EXPIRE. ALTHOUGH IT WILL REMAIN WINDY ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS TONIGHT...THE WINDS WILL BE BELOW ADVISORY CRITERIA. EXPECT SOUTHWEST WINDS OF 15 TO 30 MPH...WITH SOME GUSTS OF 40 TO 45 MPH POSSIBLE. $$ NYZ026-027-029>031-034-087-190830- /O.CON.KBTV.WI.Y.0001.000000T0000Z-060119T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR 717 PM EST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE TONIGHT ACROSS THE SAINT LAWRENCE VALLEY AND ADIRONDACKS. THE WINDS WILL SLOWLY DIMINISH TOWARD MORNING. WINDS OF THIS MAGNITUDE MAY RESULT IN LOCALIZED DAMAGE TO TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS... COMMERCIAL MEDIA OR OUR WEB SITE AT WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES. $$
000 WWUS71 KBTV 190826 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 326 AM EST THU JAN 19 2006 ...THE THREAT FOR STRONG WINDS HAS ENDED ACROSS NORTHERN NEW YORK... .LOW PRESSURE CONTINUES TO RACE NORTHEAST INTO EASTERN CANADIAN THIS MORNING. MEANWHILE...WEAK HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND THE PRESSURE GRADIENT WILL DECREASE. THIS WILL END THE THREAT FOR STRONG WINDS ACROSS THE NORTHERN ADIRONDACK MOUNTAINS AND SAINT LAWRENCE VALLEY IN NEW YORK...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. NYZ026-027-029>031-034-087-190930- /O.CAN.KBTV.WI.Y.0001.000000T0000Z-060119T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR 326 AM EST THU JAN 19 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR THE NORTHERN ADIRONDACK MOUNTAINS AND SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH THIS MORNING WILL GRADUALLY DECREASE TO 10 TO 15 MPH BY THIS AFTERNOON ACROSS NORTHERN NEW YORK. $$ TABER
000 WWUS71 KBTV 312030 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 330 PM EST SUN DEC 31 2006 ...WIND GUSTS TO 50 MPH EXPECTED ALONG THE WESTERN SLOPES OF THE GREEN MOUNTAINS LATER TONIGHT AND EARLY MONDAY... .LOW PRESSURE CURRENTLY ACROSS THE WESTERN GREAT LAKES STATES...WILL MOVE NORTHEAST INTO SOUTH CENTRAL CANADA BY MONDAY MORNING. AN ASSOCIATED WARM FRONT WILL PUSH NORTHEAST INTO THE REGION LATER TONIGHT ALONG WITH WIDESPREAD PRECIPITATION AND INCREASING SOUTHEASTERLY WINDS. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA LATER TONIGHT...ESPECIALLY IN LOCALES SUSCEPTIBLE TO SOUTHEASTERLY GAP WINDS. VTZ006-016>019-011000- /O.NEW.KBTV.WI.Y.0001.070101T0900Z-070101T1500Z/ LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 330 PM EST SUN DEC 31 2006 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS...FOR WIND GUSTS TO 50 MPH. THE ADVISORY IS IN EFFECT FROM 4 AM TO 10 AM EST MONDAY. LOW PRESSURE WILL TRACK FROM THE WESTERN GREAT LAKES INTO SOUTH CENTRAL CANADA TONIGHT INTO EARLY MONDAY. AS A RESULT...INCREASING SOUTHEASTERLY WINDS OF 15 TO 25 MPH ARE EXPECTED TO DEVELOP OVERNIGHT...AND GUST AS HIGH AS 50 MPH ACROSS THE ADVISORY AREA THROUGH MID MORNING ON MONDAY. THIS MAY LEAD TO SCATTERED POWER OUTAGES AND TREE DAMAGE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ JMG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Jan 16, 10:14 PM EST, 5 hours 58 minutes earlier.
Area forecast discussion, Jan 16, 10:14 PM EST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1014 PM EST MON JAN 16 2006 .SHORT TERM (REST OF TONIGHT)... HIGH PRESSURE BUILDING INTO FA OVERNIGHT. EXPECT MAINLY CLEAR SKIES WITH WINDS BECOMING LIGHT/CALM...RESULTING IN COLD TEMPS WITH LOWS EXPECTED TO BE BELOW ZERO ACRS MUCH OF RGN. GOING FCST HAS IT ALL COVERED...SO NO UPDATE ATTM. && .PREVIOUS DISCUSSION... (ISSUED 310 PM EST MON JAN 16 2006) SHORT TERM (TONIGHT THROUGH THURSDAY)... SFC LO ERN CANADA CONTS MOVG E WITH PRES GRAD CONTS EASING ACRS VT. RADAR RETURNS FM CLDS INDCS NW FLO ACRS NY STATE AS NOTED IN MRNG H8 ANALYSIS. SFC RDG FM CANADIAN HI PRES EXTDS FM JAMES BAY TO LAKE ONT...AND MODELS MOV THIS RDG AND AXIS OF DRY AIR ACRS RGN TNGT. THUS WITH CLR SKIES...LGT WNDS AND SNO COVER WL GO BLW MOS NUMBERS. H5 UPR LVL RDG MOVS FROM GRTLKS TNGT INTO NEW ENG TUE...AND OFSHR TUE NGT. UPR LVL TROF DIGS SE THRU MO VLY TUE NGT AND INTO ERN GRT LKS RGN WED. DURG TUE ASOCD AREAS OF LO PRES MOV INTO THE OH VLY BY AFTN WITH WAA CLDS SPRDG ACRS NY PTN OF OUR FA. WL WORD VT AS SUNNY TUE BUT WITH INCRSNG AFTN CLDS. STORM SYS TRACKS NE ACRS ERN LK HUR TUES NGT INTO SW QUE BY WED AFTN. WL INDC CHC LITE SN LATE TUES AFTN ADIRONDACKS W. FOR TUES NGT WL GO CATEGORICAL WITH LITE SNW IN NRN NY SPRDG INTO VT IN STG WAA PATTERN. THE PCPN WL MIX WITH AND CHG TO FRZG RN AND RN LATE AT NGT...THEN MSTLY TO RN WELL AFTR MIDN. SYS SHUD BE PROGRESSIVE ENUF AND WITH RAPID WARMING TO PRECLUDE NEED FOR ANYTHING MORE THAN AN SPS WHICH HAS BEEN ISSUED. OTHER ITEM OF INTEREST WL BE INCRSNG WNDS TUE NGT AND WED. EXPEC SE WINDS TO BE INCRSNG...PRBLY 15 TO 25 MPH AND GUSTY TUES NIGHT...BUT THESE WNDS WL NEED TO BE MONITORED. WNDS SHFT TO WLY IN NY IN THE MRNG AND VT IN THE AFTN AS CDFNT MOVS E ACRS AREA. WITH THE STORM SYS MOVG TO OUR NW...EXPCT PDS OF RN WED MRNG WITH TEMPS IN THE 40S IN VT AND 35 TO 40 IN NRN NY. PCPN WL MIX WITH AND CHG TO LITE SN AS ASOCD CDFNT SWINGS ACRS NY STATE LATE MRNG/ERLY AFTN AND ACRS VT BY LATE AFTN. NW FLO FOLLOWS FNT AND WL HV CHC SNW SHWRS WED NGT. THIS WL BE FOLLOWED BY RDG OF HI PRES THURS WITH IPVG WX AND COOLER AGAIN. LONG TERM (THURSDAY NIGHT THROUGH MONDAY)... HIGH PRESSURE OVER THE NORTH COUNTRY GIVES WAY TO ANOTHER LOW MVG EAST ALONG NORTHERN PORTIONS OF GREAT LKS. TRAILING FRNT WITH THIS SYSTEM MVS ACROSS FA FRI/FRI NGT...SLOWLY WEAKENING AS SFC LOW MVS NE INTO QUEBEC. HAVE KEPT CHANCE POPS IN ATTM WITH HIGHEST AMTS IN NORTHERN THIRD CWA...AND TAPER OFF TO CHANCE/SL CHANCE BY SAT MORN AS RIDGE BUILDS OVER AREA. TEMPS DO NOT LOOKS TO MODERATE MUCH AS FRNT PASSES BUT DID PUT IN SOME MIX OF RW/SW FOR SOUTHERN CWA TIL FRNT PASSES...ALLOWING CD AIR TO RETURN ACROSS AREA. HIGH SLIDES EAST OFF COAST DURING DAY SATURDAY...OPENING UP REGION TO S/SW FLOW...SETTING AREA UP FOR NEXT EVENT LATE SAT AFTNOON INTO MORNING HRS SUN. WARM AIR OVERRIDING CD AIR AT ONSET COULD PROVIDE MIX...BUT ALL RAIN...PSSBLY MIXING OF SNOW...FOR BULK OF EVENT...BFR TRANSITIONING TO -SW AT END OF EVENT SUNDAY.PRECIP LINGERS TIL LATE MORN/EARLY AFTNOON UNDER NW FLOW OVER AREA. HIGH RETURNS ONCE AGAIN SUN NGT INTO MON. MDLS HINT AT PSBL WK SYSTEM MVG EAST OVER QUEBEC DURING MON...SO WILL PUT IN SL CHANCE FOR -SW FOR THIS TIME. AVIATION (18Z-18Z)... VFR COND FOR ALL SITE THRU FORECAST PERIOD. NO PRECIP EXPECTED DURING THIS TIME. FEW-SCT LOW CLDS EXPECTED BFR 00Z AND AFT 13-14Z...OTHERWISE SKC. WINDS WILL BECM LGT/VAR OVERNGT(AFT 22Z-00Z) AS SFC HIGH BUILDS OVER AREA...BECMG NE AT KMSS AFT 12Z AND LGT SE AT KBTV/KMPV. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. &&
Hazardous weather outlook, Jan 16, 5:43 AM EST, 22 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 543 AM EST MON JAN 16 2006 NYZ026>031-034-035-087-VTZ001>012-016>019-171045- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 543 AM EST MON JAN 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT NORTHWEST WINDS OF 10 TO 20 MPH...COMBINED WITH TEMPERATURES IN THE FIVE BELOW TO FIVE ABOVE RANGE THIS MORNING WILL CREATE WIND CHILL READINGS BETWEEN 15 AND 25 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MIX OF FREEZING RAIN...SLEET...AND SNOW WILL DEVELOP ACROSS NORTHERN NEW YORK ON TUESDAY EVENING AND SPREAD EAST INTO VERMONT OVERNIGHT. THE MIXED PRECIPITATION WILL EVENTUALLY TURN OVER TO ALL RAIN BY WEDNESDAY MORNING...BEFORE ENDING AS A PERIOD OF LIGHT SNOW WEDNESDAY AFTERNOON. SOME ICE ACCUMULATION CAN BE EXPECTED...ESPECIALLY ACROSS THE NORTHERN SAINT LAWRENCE VALLEY OF NEW YORK AND THE DEEPER VALLEY LOCATIONS OF NORTH CENTRAL VERMONT. SNOWFALL ACCUMULATIONS WILL BE LESS THAN ONE INCH...BUT HAZARDOUS DRIVING CONDITIONS CAN BE ANTICIPATED WEDNESDAY MORNING AND AGAIN FOR THE WEDNESDAY EVENING COMMUTE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TABER
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 4:41 AM EST | Winter Weather Advisory | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more | 29 hr |
Nearby
Wind Advisories in Vermont, 2006Wind Advisories in New York, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.